MathSciNet Relay Station
MathSciNet bibliographic data
MR1609090 35K57 (35B40)
Pao, C. V. Asymptotic behavior of solutions of reaction-diffusion equations with nonlocal boundary conditions. Positive solutions of nonlinear problems. J. Comput. Appl. Math. 88 (1998), no. 1, 225–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement